Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is feeling like a tampon in the vagina after insertion of the Albolthyl suppository normal?

Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5070 Questions

default
Posted on Mon, 17 Sep 2018 in Menstruation and Miscarriage
Question: Aft er taking albothyl I feel like there I s a tampon is that normal
doctor
Answered by Dr. Deepti Verma 1 hour later
Brief Answer:
It is normal to feel so.

Detailed Answer:
Hi,

I have reviewed the question and understand the concerns.

It is normal to feel something in the vagina, like a tampon, after insertion of the Albolthyl suppository in the vagina.

It will get absorbed gradually and the non-absorbable contents will come out.

Hope you found the answer helpful. Feel free to ask further.

Take care,
Dr Deepti Verma
OBGYN


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Deepti Verma 17 minutes later
It's nt dangerous? Thank you for your reply Dr
doctor
Answered by Dr. Deepti Verma 12 hours later
Brief Answer:
Not dangerous.

Detailed Answer:
Hi,

No, it is not dangerous.

I am happy to have helped you.

Take care,
Dr. Deepti Verma
OBGYN
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on